question-icon

Suggest Treatment For Withdrawal Effects Of Remeron

default
Posted on Wed, 19 Oct 2016
Question: I started remeron last April. I recently was having difficulty sleeping with constipation. My doctor decided to take me off the Remeron. I was taking 7.5mg by mouth everynight. My doctor decreased it by half. I took the half for 5 days. I was then taken off of it completely. I am now having terrible withdrawals. I feel terrible. I am anxious, nervous, and up all night. I talked with my doctor and she wants me to start Lexapro. I took my first dose this AM of 5mg. I am going out of my mind. What should I do?
Was I taken off the Remeron too quickly? Should I go back on the Remeron? I have been off the Remeron completely now 8 days.
How long do these withdrawals usually last?
I currently take Atenolol, Januvia, Spironolactin, Lisinopril, Esomeprazole, Glipizide, Crstor, and Asprin.
doctor
Answered by Dr. Dr. Muhammad Sareer Khalil (2 hours later)
Brief Answer:
Explained

Detailed Answer:
Hello and Welcome

I appreciate your concern

Mirtazapine is an atypical antidepressant. The withdrawal was done correctly. Its severity can vary from one individual to the other. You should continue the Ativan 0.5 mg with Lexapro. Lexapro will serve as the replacement for mirtazapine whereas Ativan would help in reducing the withdrawal effects. The effects are likely to wean off in the coming week, most likely.


Wishing you best of health

Thanks

Let me know if you have any query

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Dr. Muhammad Sareer Khalil (12 minutes later)
Should I be taking 5mg of Lexapro or 10mg. Also, should I be taking Ativan 0.5mg or 1mg. Is Ativan as needed?
doctor
Answered by Dr. Dr. Muhammad Sareer Khalil (11 minutes later)
Brief Answer:
Explained

Detailed Answer:
Hello again.

Answers aren't given via email. For more support contact customer care please.

The starting dose of Lexapro is 5 mg and can be built up to 20 mg gradually.

Ativan can be taken at 1 mg for 2 weeks till the withdrawal symptoms have subsided.


Wishing you best of health

Thanks

Let me know if you have any query

Please consult your doctor before deciding on any further course of action.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2906 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest Treatment For Withdrawal Effects Of Remeron

Brief Answer: Explained Detailed Answer: Hello and Welcome I appreciate your concern Mirtazapine is an atypical antidepressant. The withdrawal was done correctly. Its severity can vary from one individual to the other. You should continue the Ativan 0.5 mg with Lexapro. Lexapro will serve as the replacement for mirtazapine whereas Ativan would help in reducing the withdrawal effects. The effects are likely to wean off in the coming week, most likely. Wishing you best of health Thanks Let me know if you have any query Please consult your doctor before deciding on any further course of action. For future follow up / correspondence you may ask me directly at the link given below http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107 Dr. M.S. Khalil